1311.4433v1.pdf (244.06 kB)
Download file

Source identities and kernel functions for deformed (quantum) Ruijsenaars models

Download (244.06 kB)
journal contribution
posted on 13.08.2014, 09:03 authored by Farrokh Atai, Martin Hallnas, Edwin Langmann
We consider the relativistic generalization of the quantum A Calogero-Sutherland models due to Ruijsenaars, comprising the rational, hyperbolic, trigonometric and elliptic cases. For each of these cases, we find an exact common eigenfunction for a generalization of Ruijsenaars analytic difference operators that gives, as special cases, many different kernel functions; in particular, we find kernel functions for Chalykh-Feigin-Veselov-Sergeev-type deformations of such difference operators which generalize known kernel functions for the Ruijsenaars models. We also discuss possible applications of our results.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Letters in Mathematical Physics

Volume

104

Issue

7

Pages

811 - 835

Citation

ATAI, F., HALLNÄS, M. and LANGMANN, E., 2014. Source identities and kernel functions for deformed (quantum) Ruijsenaars models. Letters in Mathematical Physics, 104 (7), pp. 811-835.

Publisher

© Springer

Version

AM (Accepted Manuscript)

Publication date

2014

Notes

The final publication is available at Springer via: http://dx.doi.org/10.1007/s11005-014-0690-5.

ISSN

0377-9017

eISSN

1573-0530

Language

en